... and I have to find a new doctor which will take awhile. What should I do about the anxiety and panic attacks? It's horrible! I have for kids and I can't even function. I'm shaking having hot and cold flashes feel extremely nauseous.Please hell
I went through the same EXACT thing. But stupid me, I thought I could just ride it out... big mistake! After 4 weeks of not sleeping, not eating or even drinking water, shakes, chest pains, etc, and losing 22 lbs, I did what I should have done the first day without the Xanax. I went to my local mental health center and after their sheer horror and shock at my mistreatment, they admitted me ASAP and resumed my dosage that same day. Don't wait to have a seizure to get help fast. Seizures are a distinct possibility with your dosage and duration. Please help yourself right away, those people won't turn you away or expect you to suck it up. They'll help you immediately. I hope this helps you and you seriously consider my advice. At least call your Mental Health Center first... they'll tell you to come right in. Please post (if you're able) us with your decision and progress. God bless,
hi mbmllj... I just came across this one and see it's been a couple of days & am hoping you are ok and got the kind of help Olivia spoke of to you... I ask questions for no other reason then trying to get full picture, not to judge or anything, was just wondering did you know you were going to be running out soon? as the others said, benzo withdrawal is serious business and can be fatal... taking 3 mg Xanax a day sounds like a therapeutic dose to me and not at all abusive. considering you have been taking this for close to 4 years that's very good... were you able to wean down at all? I guess even if so it doesn't much matter considering the withdrawal symptoms you're suffering with... hopefully in the interim of finding a new psychiatrist you were able to get treated somewhere...
I have a psychiatrist I've been with 3 years and I take Xanax as well, though I fortunately don't need to take it daily, it's an as needed only for me, I have low tolerance with this med for some reason and after 3 years I can still take a .25 tablet if I have to be on the ball and I consider my 1 mg tablets my hard core ones for nighttime or if I know I wont be driving, they knock me out.
just a suggestion... I know its hard to just get another psychiatrist at the drop of a hat - it could very well take a while, but you could temporarily see a psychiatric nurse, she would be well qualified and can write you prescriptions. she may be able to recommend a new doc for you, too. good luck to you, I don't know you but I feel for you and wish I could help!
I first want to say my heartfelt thoughts and prayers are with you. I was on xanax off and on for 25 + yrs and my dr decided to just stop giving them to me and I went into instant withdrawals from going cold turkey. Not to frighten you, but for me It was horrifying. What you need to do is get to the ER and from there you tell them you need help and from that point they should be able to have you admitted into a mental facility where they will help you taper off. At least that's about how it works here where I live. You can also go to your local mental health dept and they should help you also. Either way you are not able to do this on your own, you need help and support from professionals. I wish you the very best.. I shall keep you in my prayers. God bless..
I'm so sorry you're going through this. Any doctor worth his salt could have predicted you would go through withdrawal. Did you discuss this with him/her? If he/her knew this and let it happen you need a new doctor. But first, as the others have told you, you need to go to an ER and tell them the whole story. Hopefully they will admit you and you will get further treatment. Best of luck to you.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 1 answer
I was taken off 2mg klonapin 3x daily and put on 1mg Xanax 2x daily xanax works better but need more
Posted 19 Jun 2010 • 2 answers
Posted 19 Apr 2011 • 5 answers
Posted 19 Feb 2015 • 2 answers
Posted 17 Aug 2015 • 1 answer